# SDR 97ZZZX4473

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Lpt Rotor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO LPT FAILURE AT TAKEOFF.  PRELIMINARY DISASSEMBLY FINDINGS REVEALED SEVERAL T4 BLADES BROKEN AT AIRFOIL WITH EXCESSIVE DAMAGE TO LPT MODULE, T1 DISK AND EXHAUST CASE.  THE OUTER EXHAUST DUCT HAD RUPTURED DURING FAILURE.  FAILURE INVESTIGATION IS IN PROCESS AT GREENWICH.
